U.S. doctors online nowAsk doctors free
Lexington, SC
A 77-year-old male asked:

i was using medication for athletes feet after 2 weeks the feet and toes are red, burn, hurt badly it appears that athletes is under control. what md ?

2 doctor answers3 doctors weighed in
Dr. Jeffrey Kass
Podiatry 28 years experience
Foot doc: Or dermatologist, your choice, both can help. If specialist is difficult to find you can start with your primary care doc/internist.
Dr. Howard Fox
Podiatry 42 years experience
Either: You developed an allergic reaction to the athlete's foot med or your fungus returned because you need to treat athlete's foot for at least 30 days or it comes back. I'd go to a podiatrist who may do some cultures to see if this is really a fungus (because you do sound like a fun-guy), or an allergic reaction. Don't scratch! scratching spreads a fungus and irritates your skin.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 5, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.